# SDR COMA0660632

- Difficulty date: November 14, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 23,123 hours, 23,213 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: APTE142F1000
- Part serial: 638510A19
- Condition: Faulty
- Location: Lt Engine
- Part time: 10,781 hours, 9,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5576 - DURING CLIMBOUT OF CVG THE LEFT ENGINE OIL PRESSURE FLUCTUATED BETWEEN 64 AND 79 PSI.  REPLACED THE OIL PRESSURE TRANSDUCER.
